# SDR VNAA2015042300029

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 25,334 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318259
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE CORRODED AROUND NUTPLATE HOLES.  REMOVED AND INSTALLED NEW SERVICEABLE PASSENGER DOOR CUT-OUT, SILL CAP ANGLE, PN-SH670-31825-9 AT STRINGER, 17L AND BETWEEN FS 310.00 TO FS 349.00 IAW SRM 51-41-02-001-001, A01.
